Search Results

There are 12058 results for: content related to: Vertex-Transitive Cubic Graphs of Square-Free Order

  1. Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 361–383, S. V. Savchenko

    Article first published online : 25 JUL 2012, DOI: 10.1002/jgt.20615

  2. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Article first published online : 6 MAR 2013, DOI: 10.1002/jgt.21735

  3. Saturation numbers for families of graph subdivisions

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 416–434, Michael Ferrara, Michael Jacobson, Kevin G. Milans, Craig Tennenhouse and Paul S. Wenger

    Article first published online : 19 MAR 2012, DOI: 10.1002/jgt.21625

  4. On Forbidden Pairs Implying Hamilton-Connectedness

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 327–345, Jill R. Faudree, Ralph J. Faudree, Zdeněk Ryjáček and Petr Vrána

    Article first published online : 18 MAY 2012, DOI: 10.1002/jgt.21645

  5. On r-Connected Graphs with No Semi-topological r-Wheel

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 267–290, Elad Horev and Michael Lomonosov

    Article first published online : 6 AUG 2012, DOI: 10.1002/jgt.21642

  6. Feedback Vertex Sets in Tournaments

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 72–89, Serge Gaspers and Matthias Mnich

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21631

  7. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  8. On a Conjecture on a Laplacian Matrix with Distinct Integral Spectrum

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 178–208, Assaf Goldberger and Michael Neumann

    Article first published online : 28 AUG 2012, DOI: 10.1002/jgt.21638

  9. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  10. Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  11. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  12. 6-Star-Coloring of Subcubic Graphs

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 128–145, Min Chen, André Raspaud and Weifan Wang

    Article first published online : 1 JUN 2012, DOI: 10.1002/jgt.21636

  13. Acyclic 4-Choosability of Planar Graphs with No 4- and 5-Cycles

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 374–397, Oleg V. Borodin and Anna O. Ivanova

    Article first published online : 29 MAR 2012, DOI: 10.1002/jgt.21647

  14. Smallest Vertex-Transitive Graphs of Given Degree and Diameter

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 137–149, Martin Knor and Jozef Širáň

    Article first published online : 31 JAN 2013, DOI: 10.1002/jgt.21727

  15. Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 1–31, Hanno Lefmann and Yury Person

    Article first published online : 6 AUG 2012, DOI: 10.1002/jgt.21653

  16. Minimum K2, 3-Saturated Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 309–322, Ya-Chen Chen

    Article first published online : 20 OCT 2013, DOI: 10.1002/jgt.21767

  17. Locally Symmetric Graphs of Girth 4

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 44–65, Micha A. Perles, Horst Martini and Yaakov S. Kupitz

    Article first published online : 31 AUG 2012, DOI: 10.1002/jgt.21657

  18. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Article first published online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  19. On Compatible Normal Odd Partitions in Cubic Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 440–461, Jean-Luc Fouquet and Jean-Marie Vanherpe

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21652

  20. Arc-Disjoint Paths in Decomposable Digraphs

    Journal of Graph Theory

    Jørgen Bang-Jensen and Alessandro Maddaloni

    Article first published online : 27 NOV 2013, DOI: 10.1002/jgt.21775